MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM
Model Number M-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that there was a loose component (cover) on the monitor spring arm.The cover serves as a shield/guard to prevent exposure of the inner pivot mechanism of the spring arm.The technician stated that the cover was bent and due to the damage had become dislodged from the housing position resulting in the reported event.The technician replaced the cover, tested the function and operation of the harmonyair m-series surgical lighting system, confirmed it to be operating to specifications and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained an injury to their hand while moving the monitor connected to their harmonyair m-series surgical lighting system.The employee sought medical treatment however, it is unknown the type of treatment that may have been administered.

Brand Name
HARMONYAIR
Common Device Name
SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25552947
Report Number1043572-2026-00057
Device Sequence Number10731665
Product Code FSY
UDI-Device Identifier00724995191504
UDI-Public(01)00724995191504(11)190114
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM-SERIES SURGICAL LIGHTING SYSTEM
Device Catalogue NumberLMH04
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown